Share Facebook


06-11-2013, 09:28 PM   #1
Mehita
Forum Monitor
 
Mehita's Avatar
 
Join Date: Nov 2011
Location: Minnesota

My Support Groups:
Weird Joint Feeling

DS has been on a low dose of Aza for one month. About two weeks in he said his knees and ankle (two different occasions) felt funny. Not a pain, but more like when your hand falls asleep minus the tingly prickles. Just a "weird" feeling. Both times it last about an hour and then was gone.

Today, he mentioned his knee felt funny again and again, it lasted about an hour.

I did mention this to his GI at his appt yesterday and he didn't know what to think of it.

Any thoughts? I don't think it's arthritis?
__________________
Mom of DS, age 17, dx Crohn's and Celiac Oct 2008
- Remicade, started Nov 2013, added Solumedrol June 2015
- added Methotrexate/Folate March 2016
- Multivitamins, Probiotics, Vit D
- Small bowel resection, Jan 2013
06-11-2013, 09:41 PM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Neuropathy
Has he seen a Neuro who can do a complete Neuro examine to make sure
The nerves are working the way they should.
When DS had arm tingling
His ped did a quick Neuro
And later his neurologist did one just to be safe .
Hope its nothing but Aza can cause neuropathy in the limbs as. Side effect as far as I know
__________________
DS - -Crohn's -Stelara
06-11-2013, 10:01 PM   #3
Mehita
Forum Monitor
 
Mehita's Avatar
 
Join Date: Nov 2011
Location: Minnesota

My Support Groups:
Thanks, MLP. Think it's something to take a wait and see approach on?
06-11-2013, 10:14 PM   #4
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Not sure on your kiddo
But for DS the Neuro wanted him seen by any md ASAP
So the ped agreed to do a basic Neuro examine
06-11-2013, 10:28 PM   #5
saddad
 
Join Date: May 2013
weird...my 13 year old girl started soccer conditioning on Monday and she complained of not be able to feel her left foot while playing soccer...like it had fallen asleep (needles in it)...she was ok today though
06-12-2013, 06:45 AM   #6
DustyKat
Super Moderator
 
DustyKat's Avatar
 
Join Date: May 2010
Location: New South Wales, Australia
I agree with mlp Mehita, have your lad checked out for neuropathy.

@saddad -

Where is your daughter's Crohn's, assuming she has CD, located?

Has she had blood levels done for B12?

Dusty. xxx
__________________
Mum of 2 kids with Crohn's.
06-12-2013, 07:20 AM   #7
Farmwife
Forum Monitor
 
Farmwife's Avatar
 
Join Date: Apr 2012
Location: Michigan

My Support Groups:
I just put on my thread that Grace said her (leg/joint?) felt weird.
She's 4, so it's hard to tell the real feeling.

Out of pure curiosity, what is involved in a Nero exam?
Plus how can they know if you have this?



Sorry Mehita, not trying to hijack.
__________________
I'm mom to............... Little Farm Girl 8 yr old
Ibd (microscopic)
(12/28/12),
dx Juvenile Arthritis
(12/13/13)
dx Erthema Nodosum
(8/13/14)
Bladder and Bowel Dysfunction
(10/14/13)
Ehlers-Danlos Syndrome dx (1/26/17)
Remicade started on (9/8/14)Every 4 wks
Azathroprine started on 10/9/15
EN/EEN- since (1/12/13)
Past Meds- LDN, Humira, Pred, MTX, Sulfasalazine
06-12-2013, 07:26 AM   #8
DanceMom
Senior Member
Our kids seem eerily similar Mehita, lol. Yesterday A started complaining that her shoulder felt weird. She first mentioned it when we were at the lab so I thought maybe she was just tense. But last night she couldn't get her shirt off and needed help. Said it felt sore and "wouldn't move right". Somehow she was able to manage doing double back handsprings in acro class though, lol. For now I'm chalking it up to achy joints/muscles from tumbling, but we'll see. She has some friends over today to work on stretching and dance skills (we have Nationals in 2 weeks!!) so I'll see if she has complaints.
__________________
A is 12

Diagnoses: Immune Dysfunction, Hypogammaglobulinemia, Asthma, Allergies

Treatment: Privigen (IVIG), Flovent, Zyrtec, Cellcept
06-12-2013, 07:54 AM   #9
crohnsinct
Senior Member
 
Join Date: Mar 2012
Location: Connecticut

My Support Groups:
Sorry Mehita no advice but I would run it by ped and see what they say.

Dancemom: dancers and shoulder injuries aches etc are very common. The over use of the arm up and down and up and down causes a bursitis type thing...forget the real name. If she is training hard and tumbling that could be it. Especially when they are growing this happens a lot. Not serious...just some o/t exercises needed and once you go once and have the exercises as soon as she feels it creeping in again she can start the exercises and head it off at the pass. Of course I didn't have IBD so my dx's were pretty clear cut but dancers abuse their body to no end and I have been to plenty of PT O/T and chiropractic offices. Good Luck at Nationals!
__________________
Daughter O dx 2/1/12 at age 12
Crohns & Remicade induced Psoriasis
Remicade
Methotrexate (12.5mg wkly - oral)
Vit d 2000IU
Multi vitamin plus iron
Calcium
Folic Acid
Previously used - Prednisone, Prevacid, Enteral Nutrition

Daughter T dx 1/2/15 at age 11
Vitaligo, Precoscious puberty & Crohns
Methotrexate (15mg weekly oral)
Enteral Nutrition
Entocort
IBD-AID Diet
Vit d 1000IU
Calcium
Folic Acid
Previously used: Mtx injections
06-12-2013, 10:15 AM   #10
CrohnsKidMom
Senior Member
 
CrohnsKidMom's Avatar
 
Join Date: Mar 2013
Location: (Canada), Nova Scotia

My Support Groups:
My 8 yr old son has also complained from time to time of a 'weird' feeling in his hands or feet. Not really 'pins and needles', or pain, just a weird feeling. We have a GI appt next wk. Will try to remember to mention it and see what the doc has to say. FYI, my son's CD is in the jejunum of his small intestine. He is on 15mg Prednisone, just started wkly MTX injections last wk, and had a few wks of Imuran in May, which he ended up not being able to tolerate.
Reply

Thread Tools


All times are GMT -5. The time now is 12:34 AM.
Copyright 2006-2017 Crohnsforum.com